Convolution operators on Schwartz spaces for Chébli-Trimèche hypergroups

  1. Betancor, J.D. 1
  2. Betancor, J.J. 1
  3. Méndez, J.M.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Rocky Mountain Journal of Mathematics

ISSN: 0035-7596

Year of publication: 2007

Volume: 37

Issue: 3

Pages: 723-761

Type: Article

Export: RIS
DOI: 10.1216/rmjm/1182536162 SCOPUS: 2-s2.0-35448939248 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus